# SDR DL76S070088

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 59,777 hours, 28,021 cycles
- Engine: Ge CF680A2
- Engine time: 59,780 hours, 28,024 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 59,780 hours, 28,024 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO MCO, RT ENG FAILED.  UNKNOWN REASON FOR FAILURE NO VIBRATION OR NOISES NO BY CREW.  A/C WAS LEVEL AT 11000 FEET RUNNING FINE.  CLEARED TO 9000 FEET RT ENGINE FAILED TO RESPOND AT 9000 FT.  CARD MESSAGE.  T/S PER FIM BOROSCOPED HPC ALL NML.  PERFORMED BORESCOPE INSPECTION OF HPC PER FIM 71-05-00.  NO DAMAGE FOUND REMOVED AND STARTED INSTALLATION OF NEW MEC.  REMOVED FUEL PUMP AND STARTED INSTALL PER AMM.  FOUND FUEL FILTER BOWL ASSY DAMAGED.  PERFORMED WINDMILL CHECK ALL NML.  FOUND TO PWR RUN.  ALL TESTS NORMAL.
